MathSciNet Relay Station
MathSciNet bibliographic data
MR1753200 (2001f:14026) 14D22 (11F80 16G99 20C99)
Nakamoto, Kazunori Representation varieties and character varieties. Publ. Res. Inst. Math. Sci. 36 (2000), no. 2, 159–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement